# SDR DALA2024080107699

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 DENT IN THE FUSELAGE SKIN FWD OF L1 DOOR LOWER FWD CORNER BETWEEN FR12- FR13 AND STR 24L- STR 25L. CORRECTIVE ACTION: REPAIRED PER PRI 619782-14. (0476771)
